# SDR SWIA201125488

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 17,562 hours, 10,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEATS 12 A/B IS OUT.  (FLT 6848)  RELAMPED EMERGENCY SIGN.
